View Single Post
  #2  
Old 05-15-09, 02:23 PM
bluewaterbob bluewaterbob is offline
Jr Member
 

Join Date: Feb 2009
Location: St Pete, FL USA
Posts: 18
Thanks: 4
Thanked 6 Times in 5 Posts
bluewaterbob is on a distinguished road
Re: Concerta absorbtion during stomach issues needing pepto bismol

Your problem makes perfect sense. When you're stomach is upset it usually is too alkaline to digest whatever is bothering it. Taking Pepto or Tums or Rolaids, etc, makes your stomach very alkaline, which would seem like that would make it worse, but what happens is your system realizes you need lots of acid and produces it, and that higher acidic level digests the problem. You may have taken the Pepto for diah. but result was the same, the higher acidic level of your stomach quickly metabolized the Concerta, and the trips you mentioned to the bathroom, causing the Concerta to quickly leave your body without its steady stream of Concerta med.

Not sure what to suggest. After diah. or upset stomach is gone eat/drink something to reduce the acid might help, but retaking Concerta too late in the day will keep you up all night, and if it didn't leave your system you might end up with too much in you. I'd call your doc, otherwise do things that won't be difficult without ADD med (creativity might be better) and wait till tomorrow to take more Concerta.
Reply With Quote